Regular Papers

International Journal of Control, Automation and Systems 2023; 21(3): 727-734

Published online February 11, 2023

https://doi.org/10.1007/s12555-021-1045-5

© The International Journal of Control, Automation, and Systems

Robust Output Feedback Control for One-sided Lipschitz Nonlinear Discrete-time Singular Markov Jump Systems with Dissipativity Constraints

Hanyi Ding and Junchao Ren*

Northeastern University

Abstract

The paper studies the existence and uniqueness of solutions, admissibility analysis and dissipative asynchronous output feedback control for one-sided Lipschitz (OSL) nonlinear discrete-time singular Markov jump systems (SMJSs) with external disturbances and parameter uncertainties. By using implicit function theorem, sufficient conditions are deduced to guarantee that OSL nonlinear discrete-time SMJSs are regular, causal, stochastically stable and have a unique solution with dissipative performance. With these conditions, the design of asynchronous output feedback controller is presented in form of linear matrix inequality (LMI) constraints. Finally, simulation examples are provided to illustrate the effectiveness of the proposed approaches.

Keywords Asynchronous controller, dissipative control, one-sided Lipschitz condition, singular Markov jump systems.

Article

Regular Papers

International Journal of Control, Automation and Systems 2023; 21(3): 727-734

Published online March 1, 2023 https://doi.org/10.1007/s12555-021-1045-5

Copyright © The International Journal of Control, Automation, and Systems.

Robust Output Feedback Control for One-sided Lipschitz Nonlinear Discrete-time Singular Markov Jump Systems with Dissipativity Constraints

Hanyi Ding and Junchao Ren*

Northeastern University

Abstract

The paper studies the existence and uniqueness of solutions, admissibility analysis and dissipative asynchronous output feedback control for one-sided Lipschitz (OSL) nonlinear discrete-time singular Markov jump systems (SMJSs) with external disturbances and parameter uncertainties. By using implicit function theorem, sufficient conditions are deduced to guarantee that OSL nonlinear discrete-time SMJSs are regular, causal, stochastically stable and have a unique solution with dissipative performance. With these conditions, the design of asynchronous output feedback controller is presented in form of linear matrix inequality (LMI) constraints. Finally, simulation examples are provided to illustrate the effectiveness of the proposed approaches.

Keywords: Asynchronous controller, dissipative control, one-sided Lipschitz condition, singular Markov jump systems.

IJCAS
July 2024

Vol. 22, No. 7, pp. 2055~2340

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446